# SDR KBMA115440

- Difficulty date: August 19, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Part number: 350A6011
- Part serial: 032
- Condition: Cracked
- Location: Air Conditioner
- Part time: 1,710 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EVAPORATOR MOTOR BRUSH HOUSING IS CRACKED AND BROKEN.  REPLACED MOTOR WITH NEW UNIT.
